# SDR 2011FA0000406

- Difficulty date: April 21, 2011
- Submitted: June 24, 2011
- Operation: General aviation
- Aircraft: N8320E
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R8131056
- Engine: Cont TSIO360FB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seal
- Condition: Failed
- Location: Cylinder
- Component: Cylinder, Eci
- Component part number: EC641370CN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHAULED AND INSTALLED CYLINDERS, PN EC641370CN IAW SERVICE INFO AND MFG SERVICE INFORMATION.  DURING THE OVERHAUL INTAKE VALVE SEALS PN 646678 WERE INSTALLED ONTO INTAKE VALVE GUIDES IAW MFG ILLUSTRATED PARTS CATALOG.  THE INTAKE VALVE SEALS FAILED AFTER APPROX 2.5 HOURS TIS, AFTER FURTHER INVESTIGATION INTO THIS FAILURE IT WAS DISCOVERED THAT MFG INTAKE VALVE GUIDES DO NOT REQUIRE INTAKE SEALS.  THERE IS NO SERVICE INFORMATION OR ILLUSTRATED PARTS CATALOG FROM MFG STATING THAT INSTALL OF INTAKE VALVE GUIDE SEALS ARE NOT TO BE INSTALLED ON THIS MFG CYLINDERS.  MFG INTAKE VALVE SEALS ARE NOT DIRECT REPLACEMENT FOR MFG INTAKE GUIDES.   CYL PN: 71809-05, 71809-72, 8877-8, 7094-3, 71809-08, 7094-2.
